{"page":"457-490","department":[{"_id":"HeEd"}],"publication":"Topological Methods in Nonlinear Analysis","author":[{"orcid":"0000-0002-2548-617X","id":"430D2C90-F248-11E8-B48F-1D18A9856A87","full_name":"Akopyan, Arseniy","last_name":"Akopyan","first_name":"Arseniy"},{"first_name":"Alfredo","full_name":"Hubard, Alfredo","last_name":"Hubard"},{"first_name":"Roman","last_name":"Karasev","full_name":"Karasev, Roman"}],"status":"public","_id":"6634","oa_version":"Preprint","scopus_import":"1","month":"06","publication_status":"published","project":[{"grant_number":"291734","name":"International IST Postdoc Fellowship Programme","call_identifier":"FP7","_id":"25681D80-B435-11E9-9278-68D0E5697425"}],"date_created":"2019-07-14T21:59:19Z","date_updated":"2023-08-29T06:32:48Z","issue":"2","language":[{"iso":"eng"}],"volume":53,"year":"2019","main_file_link":[{"url":"https://arxiv.org/abs/1612.06926","open_access":"1"}],"day":"01","user_id":"4359f0d1-fa6c-11eb-b949-802e58b17ae8","type":"journal_article","publisher":"Akademicka Platforma Czasopism","isi":1,"abstract":[{"lang":"eng","text":"In this paper we prove several new results around Gromov's waist theorem. We give a simple proof of Vaaler's theorem on sections of the unit cube using the Borsuk-Ulam-Crofton technique, consider waists of real and complex projective spaces, flat tori, convex bodies in Euclidean space; and establish waist-type results in terms of the Hausdorff measure."}],"quality_controlled":"1","citation":{"ama":"Akopyan A, Hubard A, Karasev R. Lower and upper bounds for the waists of different spaces. Topological Methods in Nonlinear Analysis. 2019;53(2):457-490. doi:10.12775/TMNA.2019.008","ieee":"A. Akopyan, A. Hubard, and R. Karasev, “Lower and upper bounds for the waists of different spaces,” Topological Methods in Nonlinear Analysis, vol. 53, no. 2. Akademicka Platforma Czasopism, pp. 457–490, 2019.","chicago":"Akopyan, Arseniy, Alfredo Hubard, and Roman Karasev. “Lower and Upper Bounds for the Waists of Different Spaces.” Topological Methods in Nonlinear Analysis. Akademicka Platforma Czasopism, 2019. https://doi.org/10.12775/TMNA.2019.008.","ista":"Akopyan A, Hubard A, Karasev R. 2019. Lower and upper bounds for the waists of different spaces. Topological Methods in Nonlinear Analysis. 53(2), 457–490.","short":"A. Akopyan, A. Hubard, R. Karasev, Topological Methods in Nonlinear Analysis 53 (2019) 457–490.","mla":"Akopyan, Arseniy, et al. “Lower and Upper Bounds for the Waists of Different Spaces.” Topological Methods in Nonlinear Analysis, vol. 53, no. 2, Akademicka Platforma Czasopism, 2019, pp. 457–90, doi:10.12775/TMNA.2019.008.","apa":"Akopyan, A., Hubard, A., & Karasev, R. (2019). Lower and upper bounds for the waists of different spaces. Topological Methods in Nonlinear Analysis. Akademicka Platforma Czasopism. https://doi.org/10.12775/TMNA.2019.008"},"article_processing_charge":"No","ec_funded":1,"doi":"10.12775/TMNA.2019.008","date_published":"2019-06-01T00:00:00Z","external_id":{"arxiv":["1612.06926"],"isi":["000472541600004"]},"intvolume":" 53","title":"Lower and upper bounds for the waists of different spaces","oa":1}